# SDR UPS06848370

- Difficulty date: October 13, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 69,055 hours, 45,885 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 5641007502
- Condition: Cracked
- Location: Fs 781
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CABIN BOOT FITTING CRACKED AT STA 781.500 RT SIDE     REPAIRED CRACKED BOOT FITTING AT STA 781.5, RT CENTER SPAR FRAME FITTING IAW SAA EANR 008-5310-01-A0489, UPS RAA NR DC8-53-20598-A BAC SERV MSG 1-236203861, AND FAA FORM 8100-9.
